Product features

  • Fast, effective pain relief
  • Dual action formula
  • Relieves fever

Product description

Use a double dose of 200mg Ibuprofen and 500mg Paracetamol to relieve mild to moderate pain.

Temporarily relieves mild-to-moderate pain that is unresponsive to ibuprofen or paracetamol in individual instances, including migraine headaches, backaches, period pain, dental pain, rheumatoid and muscular pain, cold and flu symptoms, coughs, sore throats and fevers. In order to treat pain on the first day, take ibuprofen or paracetamol according to the product instructions. If the pain is unrelieved by ibuprofen or paracetamol, you may take Nuromol dual action on the next day.

Features of Nuromol dual action pain relief tablets 16s

  • Also helps with backaches, period pain, dental pain, rheumatoid and muscular pain, coughs, sore throats
  • Contains 200mg of ibuprofen and 500mg of paracetamol
  • Treats symptoms of cold and flu
  • Relieves headaches and migraine pain
  • Suitable for adults between 18 and 65 years old
  • Anti-inflammatory pain relief
  • 16 tablets pack
  • Specifications

    • 16x tablets
  • Suitable for

    • 18 years and over
    • Headaches and migraine pain
    • Rheumatic, muscular and back pain
    • Symptoms of cold and flu
    • Period pain
  • Warnings and cautions

    • Not for use by children under 18 years
    • Do not take this medicine if you have not tried using either ibuprofen or paracetamol individually to relieve your pain
    • For oral use and for short term use only
    • Not for use by children or adolescents under 18 years
    • You should not take this medicine for longer than 3 days
    • If your symptoms worsen or persist, consult your doctor
    • Keep out of the sight and reach of children
  • How to use

    1. Take 1 tablet with water and food, up to 3 times a day.
    2. Leave at least 6 hours between doses.
    3. If one tablet does not control symptoms, then a maximum of 2 tablets may be taken up to three times a day.
    4. Do not take more than 6 tablets within 24 hours. This is equivalent to 3000 mg paracetamol and 1200 mg ibuprofen a day.
    5. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms.
  • Ingredients

    The active substances are ibuprofen and paracetamol.
    Each film-coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol.
    The other ingredients are: croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid.
    Film coating: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate (E555), polysorbate.

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 on orders up to £20
    • Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £30
    • £2.99 for orders up to £30
    • Delivered in 3-5 working days

    Express delivery

    • Free on orders over £60
    • £4.99 on orders up to £60
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here